MAUDE Adverse Event Report: CAREFUSION ALARIS INFUSION SET; SET, INFUSION, INTRAVASCULAR

CAREFUSION ALARIS INFUSION SET; SET, INFUSION, INTRAVASCULAR
Model Number 10015862
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that the secondary tubing spike came out of the 100ml bag of avastin (a monoclonal antibody) and leaked on the patient.The secondary tubing was connected to a primary set of a 100ml unspecified solution.The patient removed his shirt and washed the avastin off with soap and water.There was no harm.

Brand Name
ALARIS INFUSION SET
Common Device Name
SET, INFUSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8190038
Report Number9616066-2018-02592
Device Sequence Number13943349
Product Code FPA
UDI-Device Identifier10885403221866
UDI-Public10885403221866
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2021
Device Model Number10015862
Device Catalogue Number10015862
Device Lot Number18106368
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BBRAUN 100ML, THERAPY DATE (B)(6) 2018
Patient Age69 YR
Patient Weight65